# SDR SWAA2021101128021

- Difficulty date: October 7, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT HORIZ STAB FRONT SPAR UPPER SLIDE SEAL IS CRACKED LT HORI STAB FRONT SPAR UPPER SLIDE SEAL IS CRACKED / REMOVED AND REPLACED LT HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802 TOOL INFO IS000258 R03886 01/2022 CERTIFIED ACTION 1 VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE
